# SDR 0203109876

- Difficulty date: September 22, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- Aircraft time: 54,591 hours, 51,077 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Loose
- Location: Tail
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOST CABIN PRESSURE AT FL310 AND PERFORMED AN EMERGENCY DESCENT TO 10,000 FEET. THE OUTFLOW VALVE WAS FULLY CLOSED AND BOTH SUPPLY PRESSURES INDICATED 25 PSI. FLIGHT LANDED WITHOUT INCIDENT AT GFK. AFTER LANDING, THE CREW DETERMINED THERE WAS NO AIRFLOW FROM THE LEFT PACK AND NORMAL AIRFLOW FROM THE RIGHT PACK    MAINTENANCE SECURED A LOOSE DUCT IN THE TAIL. AIRCRAFT RETURNED TO SERVICE.
